# SDR SWIA202162108

- Difficulty date: September 8, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL600*
- Aircraft serial: 10242
- Aircraft time: 42,773 hours, 27,599 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FORWARD CARGO DOOR SURROUND STRUCTURE Â€“ FLOOR MOUNTING PLATE MOUNTED ON THE INTERCOSTAL BETWEEN SGTR23L & STGR24L AFT OF FS581.00 HAS CORROSION. (MARKED)   (C-CHECK RO 10/30/2021)   REPLACED CORRODED FLOOR MOUNTING PLATE MOUNTED ON THE INTERCOSTAL BETWEEN SGTR23L & STGR24L AFT OF FS581.00 WITH NEW PLATE REF CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM51-42-22-001-001-A01, CRJ700 SRM51-42-21-001-001-A01, CRJ700 SRM51-42-15-001-001-A01, CRJ700 SRM51-42-13-001-001-A01 AND DWG SH670-33600 REV Y SEE CONTINUATION FOR DETAILS COMPLIED WITH WITH SKYWEST TACK CARD 51-900-1002-SKY
